A calculus student’s understanding of graphical approach to the derivative through quantitative reasoning


ÖZALTUN ÇELİK A.

LUMAT, vol.9, no.1, pp.892-916, 2021 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.31129/lumat.9.1.1663
  • Journal Name: LUMAT
  • Journal Indexes: Scopus, ERIC (Education Resources Information Center), Directory of Open Access Journals
  • Page Numbers: pp.892-916
  • Dokuz Eylül University Affiliated: No